# SDR CA060906001

- Difficulty date: August 11, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139322001
- Part serial: 00145H8879
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW NOTED DURING DESCENT CAPT LT SIDE WINDOW SHATTERED THE MIDDLE PANE AND NO PRESSURE PROBLEMS. THEY LANDED WITH NO PROBLEMS. (TC NR 20060906001)
